MathSciNet Relay Station
MathSciNet bibliographic data
MR1435499 (98g:47033) 47D06 (34G10 44A10)
Li, Y.-C.; Shaw, S.-Y. $N$-times integrated $C$-semigroups and the abstract Cauchy problem. Taiwanese J. Math. 1 (1997), no. 1, 75–102.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement